Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it dangerous to continue long term use of Levolin?

Hi, I am 28/M. I am using Levolin inhaler for the past 1 year. Although my physician didnt prescribed me this. 2-3 years ago my physician gave me Combitide 250 inhaler. After this I used to take Levolin inhaler. I generally never have any strong problems during working times. My problem only starts in Nights when I go to bed to sleep. Not only that, I dont take Levolin daily. I only take Levolin when I feel breathlessness. Is it dangerous to continue using Levolin?
Sat, 21 Jun 2014
Report Abuse
Allergist and Immunologist 's  Response
Hello.

Welcome to HCM.

Levolin has side effects such as tremors, palpitation, etc.

I think you are having asthma.

If you need to use levolin more than twice a week, it indicates that your asthma is not properly controlled and your bronchial tubes are staying inflamed, which will not be relieved by levolin only, you will need to use controller inhaler (containing corticosteroid) daily.

One more suggestion is that as you are having more problems after going to bed in night, I would suggest you to consult an allergist & get allergy tests done. Possibility is that you might be having allergic to house dust mites & appropriate measures can be suggested based on allergy testing results.

Hope this was helpful to you.

Wish you best of the health.

Regards.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Is it dangerous to continue long term use of Levolin?

Hello. Welcome to HCM. Levolin has side effects such as tremors, palpitation, etc. I think you are having asthma. If you need to use levolin more than twice a week, it indicates that your asthma is not properly controlled and your bronchial tubes are staying inflamed, which will not be relieved by levolin only, you will need to use controller inhaler (containing corticosteroid) daily. One more suggestion is that as you are having more problems after going to bed in night, I would suggest you to consult an allergist & get allergy tests done. Possibility is that you might be having allergic to house dust mites & appropriate measures can be suggested based on allergy testing results. Hope this was helpful to you. Wish you best of the health. Regards.